Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Consumed lizol after which had vomiting. Experiencing swelling, vomiting and no periods. Cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
sir i drunk lizol last month after which i i m experiancing swelling ,vomitting nd no periods
Posted Tue, 15 Oct 2013 in Medicines and Side Effects
Answered by Dr. Sree Gouri SR 54 minutes later
Brief Answer:
Pregnancy test, ultrasound

Detailed Answer:
Thanks for the query.
Usually adverse effects of intake of lizol will present immediately.
After one month the possibility of residual effects is less.
You once consult gynecologist and go for pregnancy test.
If the test comes negative, no need to worry.
Possibly you may get periods soon.
If the test comes positive, go for ultrasound to estimate the gestational age of the baby.
If you want to continue the pregnancy, you have to continue with regular antenatal checkups and ultrasound examinations to detect any abnormality at the earliest.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor